# SDR UPS204589

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 202473
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND NR 5 SLAT IS CRACKED AT O/B GUIDE HOOK, UPPER ATTACH BOLT.  REPAIRED NR 5 SLAT PER SRM 57-50-03.
